# SDR SIMA20211029004

- Difficulty date: October 29, 2021
- Submitted: October 31, 2021
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 40,663 hours, 36,275 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION ISSUE. DECLARED EMERGENCY. LANDED NORMALLY. PACK 1 VLV FAIL AFTER TAKEOFF. LOUD NOISE HEARD IN CABIN. RESET PACK 1 AND PACK 2 VLV CLOSED EICAS MESSAGE POSTED. RESET PACK 2, LOST ALL PRESSURIZATION. COMPLETED FLIGHT AT 10,000 FT."TRANSFERRED TO NRWC 679-ABI-05638" R. SHERWOOD 696918-C/A-REMOVED AND REPLACED R/H ACM DUCT FROM THE DTCV TO THE HEAT EXCHANGER, REMOVED AND REPLACED BOOTS AND CLAMPS ON LH AND RH ACM DUCT FROM THE DTCV TO THE HEAT EXCHANGER,PEFORMED AIRCRAFT PRESSURIZATION OPC GOOD SEE NRWC 679-ABI-05638 FOR CORRECTIVE ACTION
